Sorry, the meds are making you feel worse.
I know how you feel, my rheumy prescriped Hydocodone for me, I thought I would finally get some pain relief, NOT, I started itching, I felt weird, kind of out of it. I took two doses in two days and never touched it again.
At the next rheumy visit, he gave me a prescription for Tramadol. I took one pill and felt nothing, no pain relief. The next day he told me to take two pills, well with two pills, I started itching again and felt whoozy, whoozy not in a good way. So I had to stop taking those too.
The only thing, that ever helped me, is Prednisone or/ and MTX. The MTX I had to stop, because of my liver and the Pred., my rheumy will only give to me as a last resort and only for 2 weeks.
I am only allowed to take a Mobic ( Anti inflammatory) and Flexeril ( mucle relaxer), only once in a while, to not further stress my liver.
I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).